MAUDE Adverse Event Report: Covidien Surgical Signia; STAPLER, SURGICAL

Covidien Surgical Signia; STAPLER, SURGICAL
Model Number SIGCIRXL
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a robotic-assisted left colectomy, the device was fired and the screen showed the anvil was tilting before removal.After removal, the device was examined and the reload had become detached from the adapter.The reload came off as the integrated trocar extended and prevented the anvil from tilting.After troubleshooting, the reload was able to be returned to the adapter and allowed the anvil to tilt normally.No patient harm or complications.After the case, the adapter and handle were tested with a fresh reload without any issues.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Signia
Common Device Name
STAPLER, SURGICAL
Manufacturer (Section D)
Covidien Surgical
60 middletown ave
north haven CT 06473
Manufacturer (Section G)
Covidien Surgical
60 middletown ave
north haven CT 06473
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50863531
Report Number1219930-2026-05889
Device Sequence Number13434522
Product Code GAG
UDI-Device Identifier10884521845497
UDI-Public(01)10884521845497(11)260623(20)01
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K240881
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSIGCIRXL
Device Catalogue NumberSIGCIRXL
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/11/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Supplement Date Received by Manufacturer09/22/2026
Initial Report FDA Received Date09/23/2026
Supplement Report FDA Received Date09/23/2026
Date Device Manufactured06/23/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown